How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

doctors have given me, and I dont know which one to take

Resolved Question:

I am having a problem can't smell or taste food and don't want to eat because I can't taste food. I need help from you. I have several medicines that the doctors have given me, and I don't know which one to take. Help me!!!!
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Chip replied 4 years ago.
How long have you had the problem with taste and smell? Can you tell me more about the question you have concerning your medications?
Customer: replied 4 years ago.
I sent my question over to Dr. Keane I don't know Dr. Chip. I have had the problem with taste and smell for over 2 weeks. I want you to tell me more about the medications that I mentions on how they will help me more, and I forgot to say that I have Lexapro 5 mg, but have not taken a pill yet. I have a trip planned for New Year to go see my only brother and now I have this problem and losing weight daily. I need for you to tell me what medication I should take that will help me. I also am taking Megestrol 40 mg to try to restore my appepite which was given by my doctor. I hope this will help you answer my questions. Thanks so much........and God Bless
Expert:  Dr. Chip replied 4 years ago.
OK--but what is it that you hope the medications will help with--your appetitite, the loss of smell and taste, something else?
Customer: replied 4 years ago.
I need my appeptite back, and I need to have energy most of the time....not not feeling no good most of the time. I want to be able to be around my friends and I have been a very pleasant and making friends laugh a lots and now I am not saying much at all, and not laughing any either. Please help me......thanks
Expert:  Dr. Chip replied 4 years ago.
OK--of course I'm not your doctor so I can't tell you what to take or not to take, but of the medications you listed, I would choose the Megestrol, Lexapro, and, perhaps the clonazepam but that only for the occasional help with sleeping if you also have that problem.
Dr. Chip and 3 other Health Specialists are ready to help you